Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Anesthesia

Post-surgical nausea

11/01/2007

Question:

My 75 yr old mother has had non-stop nausea following an operation. She has had 3 stents placed in the last 4 months. One procedure for stenosis of the superior m. artery. She has had imaging of her abdomen, CT of head, blood work, endoscopy and biopsies. She has just had a colonoscopy w/no results to explain her ongoing nausea. Could anesthesia from June still be affecting her?

Answer:

It's very unlikely that your mother's anesthesia has anything to do with her ongoing nausea. I think this is a random association. For a brief discussion around this issue please review the previously answered question, listed below. 

Related Resources:

Anesthesia and oily skin

For more information:

Go to the Anesthesia health topic, where you can:

Response by:

Gareth S Kantor, MD Gareth S Kantor, MD
Assistant Professor of Anesthesiology
School of Medicine
Case Western Reserve University